# SDR REXA2017030600329

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 26,586 hours, 24,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT 2 CONSECUTIVE EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE EMERGENCY LIGHTS.
